Massive bleeding from a gastric erosion after transcatheter arterial chemoembolization for hepatocellular carcinoma in a patient with mild haemophilia A

H. Toyoda, Y. Fukuda, I. Nakano, Y. Katano, M. Ebata, K. I. Nagano, K. Morita, S. Yokozaki, M. Takeuchi, T. Hayakawa, J. Takamatsu

研究成果: Article査読

4 被引用数 (Scopus)

抄録

We observed massive bleeding from a gastric erosion following transcatheter arterial chemoembolization (TAE) in a patient with mild haemophilia A. A 78-year-old haemophiliac (factor VIII level over 60%) received TAE with farmorubicin and spongel. Haematemesis and melena with loss of consciousness occurred 9 days after TAE, and endoscopy revealed superficial erosions with oozing. Toxic effects of the anticancer drug in conjunction with the bleeding disorder may have caused the massive bleeding. We should always consider the possibility of unexpected complications in patients with bleeding disorders; gastrointestinal bleeding can develop during treatment for liver tumours.

本文言語English
ページ(範囲)688-692
ページ数5
ジャーナルHaemophilia
6
6
DOI
出版ステータスPublished - 2000
外部発表はい

All Science Journal Classification (ASJC) codes

  • 血液学
  • 遺伝学(臨床)

フィンガープリント

「Massive bleeding from a gastric erosion after transcatheter arterial chemoembolization for hepatocellular carcinoma in a patient with mild haemophilia A」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル